Vol. 9, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field

Diletta Martinelli, Yusuke Nakamura and Jakub Witaszek

Vol. 9 (2015), No. 3, 725–747
Abstract

We prove the basepoint-free theorem for big line bundles on a three-dimensional log canonical projective pair defined over the algebraic closure of a finite field. This theorem is not valid for any other algebraically closed field.

Keywords
basepoint-free theorem, semiample line bundles, positive characteristic, finite fields
Mathematical Subject Classification 2010
Primary: 14E30
Secondary: 14C20
Milestones
Received: 2 September 2014
Revised: 11 January 2015
Accepted: 16 February 2015
Published: 17 April 2015
Authors
Diletta Martinelli
Department of Mathematics
Imperial College London
180 Queen’s Gate
London SW7 2AZ
United Kingdom
Yusuke Nakamura
Graduate School of Mathematical Sciences
The University of Tokyo
3-8-1 Komaba, Meguro-ku
Tokyo 153-8914
Japan
Jakub Witaszek
The London School of Geometry and Number Theory, Department of Mathematics
University College London
Gower Street
London WC1E 6BT
United Kingdom